| Model Number |
HUMERAL INSERT XS 33+3MM |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/23/2024, it was reported by a sales representative via email that an ar-9503xs-03 humeral insert did not seat properly.The case was completed using a new humeral insert.This was discovered during an mgs rtsa procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
Additional information received on 7/25/2024: the case was not delayed, and the patient suffered no negative effects on or after the surgery.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.